# SDR AALA20071642

- Difficulty date: August 29, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SJC INFLIGHT T2426/29AUG - BIRD STRIKE ON NUMBER TWO ENGINE DURING CLIMB.  CREW REPORTED ODOR AFTER BIRD STRIKE.  RETURNED TO SJC AND LANDED WITHOUT INCIDENT.   AIRCRAFT TAKEN OUT OF SERVICE.  FOUND TWO FAN BLADES WITH MINOR DAMAGE.  BLENDED BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
